MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Bressan A, Goatin P. Stability of L^infty Solutions of Temple Class Systems. Differential Integral Equations 13 (2000) 1503-1528 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3256
Boscain U, Charlot G, Sigalotti M. Stability of planar nonlinear switched systems.; 2006. Available from: http://hdl.handle.net/1963/1710
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529
Boscain U, Balde M. Stability of planar switched systems: the nondiagonalizable case. Commun. Pure Appl. Anal. 7 (2008) 1-21 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1857
Coclite GM, Holden H. Stability of solutions of quasilinear parabolic equations. J. Math. Anal. Appl. 308 (2005) 221-239 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2892
Michelangeli A, Pfeiffer P. Stability of the (2+2)-fermionic system with zero-range interaction.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34474
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Altafini C, Ticozzi F, Nishio K. Stabilization of Stochastic Quantum Dynamics via Open and Closed Loop Control. IEEE Transactions on Automatic Control. Volume 58, Issue 1, 2013, Article number6228517, Pages 74-85 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6503
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized advection-diffusion PDEs. Computer Methods in Applied Mechanics and Engineering. 2014 ;274:1–18.
Pacciarini P, Rozza G. Stabilized reduced basis method for parametrized scalar advection-diffusion problems at higher Péclet number: Roles of the boundary layers and inner fronts. In: 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. 11th World Congress on Computational Mechanics, WCCM 2014, 5th European Conference on Computational Mechanics, ECCM 2014 and 6th European Conference on Computational Fluid Dynamics, ECFD 2014. ; 2014. pp. 5614–5624. Available from: https://infoscience.epfl.ch/record/203327/files/ECCOMAS_PP_GR.pdf
Mola A, Heltai L, DeSimone A. A stable and adaptive semi-Lagrangian potential model for unsteady and nonlinear ship-wave interactions. Engineering Analysis with Boundary Elements, 37(1):128 – 143, 2013. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/5669
Ballerini A. Stable determination of a body immersed in a fluid: the nonlinear stationary case. Applicable Analysis [Internet]. 2013 ;92:460-481. Available from: https://doi.org/10.1080/00036811.2011.628173
Ballerini A. Stable determination of an immersed body in a stationary Stokes fluid. Inverse Problems [Internet]. 2010 ;26:125015. Available from: https://doi.org/10.1088%2F0266-5611%2F26%2F12%2F125015
Bonacini M, Morini M. Stable regular critical points of the Mumford-Shah functional are local minimizers. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2015 ;32(3):533-570. Available from: https://www.sciencedirect.com/science/article/pii/S0294144914000171
Mola A, Heltai L, DeSimone A. A stable semi-lagrangian potential method for the simulation of ship interaction with unsteady and nonlinear waves. In: 17th Int. Conf. Ships Shipp. Res. 17th Int. Conf. Ships Shipp. Res. ; 2012.
Ambrosetti A, Colorado E. Standing waves of some coupled Nonlinear Schrödinger Equations.; 2007. Available from: http://hdl.handle.net/1963/1821
Gidoni P, DeSimone A. Stasis domains and slip surfaces in the locomotion of a bio-inspired two-segment crawler. Meccanica [Internet]. 2017 ;52:587–601. Available from: https://doi.org/10.1007/s11012-016-0408-0
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
Dell'Antonio G, Figari R, Teta A. Statistics in space dimension two. Lett. Math. Phys. 40 (1997), no. 3, 235-256 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/130
Bianchini S, Gusev NA. Steady nearly incompressible vector elds in 2D: chain rule and renormalization. SISSA; 2014.
Musina R, Caldiroli P. On a Steffen\\\'s result about parametric surfaces with prescribed mean curvature. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1558

Pages

Sign in